# SDR IPXA2023042492978

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,647 hours, 15,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALOUD SINGULAR BANG FROM LEFT SIDE AND BEHIND THE BULHOTDON CLIMB OUT WELL AFTER GEAR RETRACTION. REPEAT WRITE UPFOUND L1 DOOR AFT LOWER CORNER CATCHING ON DOOR CUTOUT CORNER. SUSPECT BANG WAS DOOR GOING FLUSH AFTER PRESSURIZATION. ADJUSTED DOOR TO FAIR IAW AMM 52-11-02. OPS CHECK GOOD.
